Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$2 S_4 * Q_8$-extensions in characteristic 3

Author: Teresa Crespo
Journal: Proc. Amer. Math. Soc. 132 (2004), 691-695
MSC (2000): Primary 12F12
Published electronically: July 16, 2003
MathSciNet review: 2019944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an explicit construction of the complete family of Galois extensions of a field $K$ of characteristic 3 with Galois group the central product $2S_4* Q_8$ of a double cover $2S_4$ of the symmetric group $S_4$ and the quaternion group $Q_8$, containing a given $S_4$-extension of the field $K$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12F12

Retrieve articles in all journals with MSC (2000): 12F12

Additional Information

Teresa Crespo
Affiliation: Departament d’Àlgebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain

PII: S 0002-9939(03)07104-1
Received by editor(s): July 18, 2002
Received by editor(s) in revised form: November 13, 2002
Published electronically: July 16, 2003
Additional Notes: Partially supported by the grant BFM2000-0794-C02-01 of the Spanish Ministry of Education
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2003 American Mathematical Society